This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Wondering about the immediate side affects of ADT, specifically LUCRIN, ie, what would
one expect say in the first week or two of the first injection?
I'm just about to get the first shot, but being a drummer in a rock and roll band, I have a busy schedule over the weekend of the 10-12th October. My job is very physically
demanding so I'm a bit worried and thinking of putting off the appointment until the Monday after.
I had Lupron, Cassodex and Proscar for 13 months. My recollection is that I didn't notice much the first couple of weeks in the way of fatigue. Exercise at least 2 hours a week can reduce side effects a lot. I had a personal trainer 2x week and played soccer the whole 13 months but I will admit my soccer game suffered the last 3 months. You should be fine but some men feel the affects more than others.
On Lupron for 6 months but effects lasted for a year. I agree with Fred on lower fatigue level. I am very active and found my self sleeping and taking naps more but able to do all I needed. The most dramatic initial effect was severe hot flashes. Long term effects were low labido and mental confusion (Lupron brain).
I've been receiving zoladex implants every three months for 2 years. I've experienced occasional hot flushes and lethargy. The loss of libido was the most noticeable change but I suppose that was to be expected.
I visit a gym at least 3 to 4 times a week and go for a long walk most days. Clearly the side effects vary from person to person but to date my only limitation is that I avoid visiting the gym directly after receiving the implant.